Jump to content
CrazyBoards.org

Recommended Posts

Hello :) . I'm on a high dose of Seroquel, so I've been getting EPS-like symptoms such as feeling the need to cross my legs constantly and weave my fingers together. I've tried two medications for it: Artane (trihexyphenidyl) and Cogentin. Both made me tired and Artane messed with my memory. My doctor decided as an alternative to prescribe Amantadine. I did some brief research and almost every article I read indicated that it can react adversely for those who suffer MI, with even the Wikipedia page suggesting it can exacerbate Schizophrenia. I'm just coming out of a psychotic episode, so I don't want to come close to taking something that could me to decompensate again. 

Does anyone have experience with this med? Did it aggravate your MI symptoms at all?

Edited by Swamp56
Grammar
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...